The publication of University of Health Sciences Istanbul Sisli Hamidiye Etfal Application and Research Center.


Online article submission system has been turned over to eJManager. We kindly request you to submit your current article or new articles via eJManager system

          VOLUME 45 / ISSUE 4


The Journal is Indexed in


6 - Iatrogenic Cushing syndrome due to topically used steroid; case report

Meltem Uğraş, Tolga Altuğ Şen, Özlem Güraksın, Faruk Alpay

Diaper dermatitis and atopic dermatitis are frequent problems of infants in which pomades containing corticosteroids are used for the therapy. Prolonged use of potent corticosteroids supress adrenal functions and iatrogenic Cushing syndrome may develop especially in infants who uses topical corticosteroids. Here we reported a 7 months old girl with Cushing syndrome that developed after the prolonged use of pomades containing topical corticosteroid and so we emphasized to be cautious about the use topical corticosteroids.

Keywords: Diaper dermatitis and atopic dermatitis, Cushing syndrome, topical corticosteroids

To read full article click


Home Page       Editorial       Editorial Board       Advisory Board       Information for Authors       Contact       Archive

Copyright ® 2011 Sisli Etfal Hastanesi Tıp Bülteni